Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A counterexample to the Bartle-Graves selection theorem for multilinear maps
HTML articles powered by AMS MathViewer

by Cecília S. Fernandez PDF
Proc. Amer. Math. Soc. 126 (1998), 2687-2690 Request permission

Abstract:

We present an example showing that the multilinear version of the Bartle-Graves Selection Theorem is false, even on finite dimensional spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B99
  • Retrieve articles in all journals with MSC (1991): 46B99
Additional Information
  • Cecília S. Fernandez
  • Affiliation: Departamento de Matemática, Universidade Federal do Espírito Santo, Av. Fernando Ferrari s/n. 29060-900, Vitória, ES, Brasil
  • Address at time of publication: Department of Mathematics and Computer Science, Kent State University, Kent, Ohio 44242
  • Received by editor(s): January 28, 1997
  • Communicated by: Theodore W. Gamelin
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 2687-2690
  • MSC (1991): Primary 46B99
  • DOI: https://doi.org/10.1090/S0002-9939-98-04730-3
  • MathSciNet review: 1485473